iCliniq logo

Ask a Doctor Online Now

HomeAnswersGeneral Practitionereasy tirednessI feel tired most of the time. Why?

How do I overcome tiredness?

How do I overcome tiredness?

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Answered by

Dr. Aditi Gupta

Medically reviewed by

iCliniq medical review team

Published At May 2, 2017
Reviewed AtJune 16, 2023

Patient's Query

Hello doctor,

I am a 31 year old male, married for 2 years now. My height is 5 feet 8 inches and weight is 158.8 pounds. I am not suffering with any medical conditions. I am working in a MNC. I do not have any work related stress as such. My problem is that I feel tired most of the time. I am also prone to getting cold frequently, though I do not have any sinus issues. I do not follow any strict diet and I do not skip my meals as well. I do not drink alcohol or smoke. I am not taking any nutritional supplement. I have not had any checkup recently. Though 1 year back, I did a complete body checkup. The results were normal, except for my cholesterol level, which was on a borderline high, 202 mg/dL. I do not get a consistent sleep. My sexual desire is also very low. I had an addiction to masturbation till recently. But, I have reduced it now. I drive my two wheeler for around 24.8 miles a day. When I am back home after work, I do feel very tired and lazy. What could be the reason for this tiredness? How do I overcome this? Do you suggest any vitamin supplements? Should I perform any test? If yes, could you please list out the names of the tests? Thanks in advance.

Answered by Dr. Aditi Gupta

Hi,

Welcome to icliniq.com.

I have gone through your query and it is good that you mentioned it in detail. To answer your problem, this looks more like three reasons. Firstly, you might not feel as energetic as your youth of 20s since you are growing up. Secondly, after effects of masturbation addiction can cause some weakness in the body. Thirdly, and most importantly, your travel time is too high for a two-wheeler. This can cause more lethargy and it is normal. If it is worrying you, consider reducing the travel time and distance. A ride in a two-wheeler can drain your body mentally and physically hence this issue. Get well soon. Thank you and take care.

Patient's Query

Hi doctor,

Thanks for your valuable advice. Can you suggest me any vitamin supplement which does not have any side effect and could be taken for a long term?

Answered by Dr. Aditi Gupta

Hi,

Welcome back to icliniq.com. No vitamins are required for long-term use. You only need to reduce the distance to work or change the transport system. Vitamins are stored in the fat cells of your body and if taken in excess over long term can cause significant complications. Thank you and take care.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Aditi Gupta
Dr. Aditi Gupta

Internal Medicine

Community Banner Mobile
By subscribing, I agree to iCliniq's Terms & Privacy Policy.

Ask your health query to a doctor online

General Practitioner

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy